| Model Number |
PDVLD5 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A patient was implanted with a pdc vivo implant at c6-7 on (b)(6) 2025.At the two month follow up it was found that the implant was in a kyphotic position and at the four month follow up it was found that the implant had migrated posteriorly.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo implant at c6-7 on (b)(6) 2025.At the two month follow u,it was found that the implant was in a kyphotic position and at the four month follow up it was found that the implant had migrated posteriorly.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The device remains implanted within the patient therefore no device evaluation could be completed.Imaging was provided to show the migration or loosening of the implant.There were no anomalies identified during the complaint investigation, the reason for the implant migration is unknown.The submission is 1 of 1 devices involved in this event.